Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/23256


Title: International Capital Mobility in Taiwan
Authors: 朱美麗;Ferng Li-Kung
Date: 2001-08
Issue Date: 2009-01-09 12:15:29 (UTC+8)
Relation: International Journal of Management Theory and Practices,2(1),39-51
Data Type: article
Appears in Collections:[經濟學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing